The variational principle for hypoelliptic equations with constant coefficients
Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 338-343
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_2_a18,
author = {V. M. Filippov},
title = {The variational principle for hypoelliptic equations with constant coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {338--343},
year = {1986},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_2_a18/}
}
V. M. Filippov. The variational principle for hypoelliptic equations with constant coefficients. Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 338-343. http://geodesic.mathdoc.fr/item/DE_1986_22_2_a18/